# SDR SWAA2014040726842

- Difficulty date: March 10, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 992.8-5, BETWEEN STRINGER 8R TO STRINGER 9R.  REPAIRED SKIN IAW SRM.
